About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2013 (2013), Article ID 869484, 6 pages
http://dx.doi.org/10.1155/2013/869484
Research Article

The Periodic Solution of Fractional Oscillation Equation with Periodic Input

1School of Sciences, Shanghai Institute of Technology, Shanghai 201418, China
2School of Mathematics and Information Sciences, Zhaoqing University, Zhaoqing, Guangdong 526061, China

Received 5 July 2013; Revised 14 August 2013; Accepted 15 August 2013

Academic Editor: Ming Li

Copyright © 2013 Jun-Sheng Duan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jun-Sheng Duan, “The Periodic Solution of Fractional Oscillation Equation with Periodic Input,” Advances in Mathematical Physics, vol. 2013, Article ID 869484, 6 pages, 2013. doi:10.1155/2013/869484